Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Red spots on scalp, bald spots, hair loss, thin frizzy hair,sebborhic dermatitis, psoriasis or Alopecia the cause ?

Hi my name is XXXX im 39, and im having scalp and hair issues, I have red painful spots on my scalp with bald spots and hairloss and I have inflammation on my scalp that makes my hair very thin,dry frizzy and just horrible. I have had this condition since having my oldest daughter which is 14 and through the years it has only got worse with the years more bald spots and thinning and hair structure changed completely and I have been to several doctors inthe past who said it was sebborhic dermatatis to psorasis to alopecia which I just wish I could get an accurate diagnosis and finally a proper treatment than a cure. Thank you.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
HAI DANI, YOU MAY NEED A LONG COURSE OF TREATMENT AS IT MAY INVOLVE YOUR HAIR FOLLICLES AND IT MAY TAKE A QUITE A LONG TIME TO TAKE A complete clearance of infection of your scalp. You need a course of antibiotics up to 3 months along with capsules containing Multivitamins, especially Vitamin A, and thereafter regular washing with a good and mild shampoo with the guidance of a dermatologist may solve all your problems. with a healthy scalp, your hair also become healthy and appropriate correction of the deficiencies like, iron, minerals and amino acids will help to regain your healthy hair. Wish you a speedy cure. DR SM
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor